Monte Carlo Estimation of the Mean Queue Size in a StationaryGI/M/1 Queue
Operations Research · 1968 · Volume 16 · Issue 5
Abstract
The serial correlation coefficients of queue sizes in a stationary GI/M/1 queue are studied. It is shown in particular that when the traffic intensity τ is near 1, estimation of the mean queue size from a simulation run of length N requires that N ≈ K ( l − τ) −2 for some constant K in order that the sample means over a range of τ should have approximately the same coefficient of variation.
Enable JavaScript for citation tools and additional paper interactions.